MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD IMPERVIOUS STOCKINETTE LARGE 12 IN 48 IN; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD IMPERVIOUS STOCKINETTE LARGE 12 IN 48 IN; SURGICAL DRAPES AND PACKS
Model Number 89821
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is said to be available for evaluation but has not been received.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The stockinette was reported to have torn during the surgical procedure.Additional information has been requested regarding incident and impact on patient; however, no response has been received at this time.
 
Additional Manufacturer Narrative
The device history record and qnc (quality nonconformance) databases were reviewed and confirmed that all manufacturing processes and quality specifications were met prior to product release.No rework or special conditions were identified.This investigation was conducted based on the information provided by the customer, which included a single photograph of the sample.In response to the reported issue of open seals on stockinettes, an internal investigation was performed to identify any abnormalities or contributing factors within our processes.Handling at the la ada de acuna, s.De.R.L.De c.V.Site consists only of wrapping the product with csr wrap and packaging it using form, fill, and seal (ffs) equipment.The manufacture of the stockinettes is performed entirely by tex-care.A supplier corrective action request (scar) was initiated on june 9, 2025, and completed on august 11, 2025.The supplier determined that the root cause of the open-seal issue was an inadequate or inconsistent sealing process at the foot-end during manufacturing.The supplier corrective actions were implemented beginning with lot ac2534402c manufactured on 12/10/25.The manufacturing date for complaint lot was 02/27/25 (prior to implementation of corrective actions).Corrective actions include seal strength and integrity testing at critical points (including foot-end), and updated inspection protocol.Trending analysis indicates no current trend for similar issue for product since implementation of corrective actions.To further mitigate recurrence, packaging personnel were notified of the issue to reinforce awareness and emphasize the importance of delivering defect-free products.This product incident is documented in the o&m halyard, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD IMPERVIOUS STOCKINETTE LARGE 12 IN 48 IN
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col. educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24517876
Report Number3005997949-2026-00003
Device Sequence Number8514629
Product Code PUI
UDI-Device Identifier30680651898211
UDI-Public30680651898211
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89821
Device Catalogue Number89821
Device Lot NumberAC2505801E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown